IJPAM: Volume 87, No. 6 (2013)
SOLUTIONS FOR THE GENERALIZED ZAKHAROV-
KUZNETSOV MODIFIED EQUAL WIDTH EQUATION
Department of Mathematics
Sikkim Manipal Institute of Technology
Majitar, Rangpo, East-Sikkim, 737136, INDIA
Abstract. By using the theory of bifurcations of planar dynamical systems to the generalized Zakharov-Kuznetsov modified equal width equation, the existence of smooth and non-smooth solitary wave, kink and anti-kink wave, smooth and non-smooth periodic wave, and compacton is obtained. Under different regions of parametric spaces, various sufficient conditions to guarantee the existence of the above waves are given. Moreover, some explicit exact parametric representations of traveling wave solutions are determined.
Received: September 6, 2013
AMS Subject Classification: 34K18, 35C07, 76B25, 34C25
Key Words and Phrases: generalized Zakharov-Kuznetsov modified equal width equation, solitary wave, periodic wave, compacton
Download paper from here.
DOI: 10.12732/ijpam.v87i6.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395